# SDR UPS804611

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5753133502N
- Condition: Cracked
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT DALFORT FOR C-CHECK, MAINTENANCE FOUND LONGERON 24R, BATH TUB FITTING CRACKED AT FS 920.  REPLACED FITTING PER SRM 51-1-20D.
